# SDR SWIA2021070759282

- Difficulty date: March 30, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 29,290 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Condition: Gouged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AILERON #2 HINGE FITTING ASSY ACFT SIDE HAS GOUGE     (C-CHECK RO 7/5/2021)    COMPLIED WITH MHIRJ REO 670-57-51-436 REV -- DATED 2021-04-24 STEPS #1 THRU #2 (SEE CONTINUATION CARD FOR WORK PREFORMED)
